# SDR BJNA20160609001

- Difficulty date: June 8, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N149XA
- Make and model: Boeing 737-400
- Aircraft serial: 27149
- Aircraft time: 55,705 hours, 33,801 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Part number: B3274008
- Part serial: 1248392
- Condition: Inoperative
- Location: Interphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A INTERCOM INOPERATIVE.
